# SDR DXTA2022102872890

- Difficulty date: October 27, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0322
- Aircraft time: 130 hours, 85 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN SHUTTING THE AIRPLANE DOWN, WITH ALL POWER OFF EXCEPT THE BATTERIES CONNECTED, THE EXIT LIGHTS BY THE MAIN CABIN DOOR AND THE FLOOR LIGHT UNDER SEAT 10 REMAIN ILLUMINATED. THE EMERGENCY LIGHT SWITCH IS OFF NO OTHER LIGHTS ARE ELIMINATED. COMPLIED WITH EMERGENCY BATTERY PROCEDURE, NO DEFECTS NOTED, SYSTEM OPS GOOD. WHEN SHUTTING THE AIRPLANE DOWN, WITH ALL POWER OFF EXCEPT THE BATTERIES CONNECTED, THE EXIT LIGHTS BY THE MAIN CABIN DOOR AND THE FLOOR LIGHT UNDER SEAT 10 REMAIN ILLUMINATED. THE EMERGENCY TIGHT SWITCH IS OFF NO OTHER LIGHTS RESET "G" SWITCH AND PERFORMED EMERGENCY LIGHTNING POWER SUPPLY BATTERY EXERCISE PROCEDURE. THE MAIN CABIN DOOR AND LIGHT UNDER SEAT 10 DOES NOT ILLUMINATE WHEN THE AIRCRAFT IS POWERED DOWN.  ORIG SUBMISSION DATE:  10/28/2022
